Spin coupling in nonconjugated organic radicals

Prasad, B. L. V. ; Radhakrishnan, T. P. (1997) Spin coupling in nonconjugated organic radicals The Journal of Physical Chemistry A, 101 (16). pp. 2973-2978. ISSN 1089-5639

Full text not available from this repository.

Official URL: http://pubs.acs.org/doi/abs/10.1021/jp9632908

Related URL: http://dx.doi.org/10.1021/jp9632908


Spin interactions in nonconjugated organic multiradical systems are analyzed using semiempirical quantum chemical computations. Implications of these results for an appraisal of the ferrocarbon model for organic ferromagnets are discussed.

Item Type:Article
Source:Copyright of this article belongs to American Chemical Society.
ID Code:65909
Deposited On:19 Oct 2011 14:24
Last Modified:19 Oct 2011 14:24

Repository Staff Only: item control page